Periodic cohomology and subgroups with bounded Bredon cohomological dimension

Jang Hyun Jo, Brita Nucinkis

Research output: Contribution to journalArticlepeer-review


Mislin and Talelli showed that a torsion-free group in $\mathbf{H}\mathfak{F}$
with periodic cohomology after some steps has finite cohomological
dimension. In this note we look at similar questions for groups with
torsion by considering Bredon cohomology. In particular we show that
every elementary amenable group acting freely and properly on some
$\mathbb{R}^n\times S^m$ admits a finite dimensional model for $\underline{E}G$
Original languageEnglish
Pages (from-to)329-336
Number of pages8
JournalMathematical Proceedings of the Cambridge Philosophical Society
Issue number2
Early online date11 Feb 2008
Publication statusPublished - 2008

Cite this